# SDR AALA980939

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Part number: 11337701
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, X
- Precautionary procedure: E

## Discrepancy

DFW - FLT 795 - DURING CRUISE, EN ROUTE STL-DFW NR 1 ENGINE REQUIRED 1500 LBS MORE FUEL FLOW THAN NR 2 AND 3 ENGINES TO MAINTAIN CRUISE POWER.  NR 1 ENGINE WENT TO IDLE AND THAN FLAMED OUT.  LANDED DFW WITHOUT INCIDENT.  REPLACED SEAL TO P AND D VALVE.  ACCOMPLISHED ENGINE RUN-UP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
